Realization of Morse–Smale diffeomorphisms on 3-manifolds

Abstract : The paper presents a realization of an orientation-preserving Morse–Smale 3-diffeomorphism in each class of the topological conjugacy by means of an abstract scheme.
Type de document :
Article dans une revue
Proceedings of the Steklov Institute of Mathematics, MAIK Nauka/Interperiodica, 2017, 297 (1), pp.35 - 49. 〈10.1134/S0081543817040034〉
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01613096
Contributeur : Imb - Université de Bourgogne <>
Soumis le : lundi 9 octobre 2017 - 11:40:27
Dernière modification le : vendredi 8 juin 2018 - 14:50:07

Identifiants

Collections

Citation

Christian Bonatti, V. Z. Grines, Olga Pochinka. Realization of Morse–Smale diffeomorphisms on 3-manifolds. Proceedings of the Steklov Institute of Mathematics, MAIK Nauka/Interperiodica, 2017, 297 (1), pp.35 - 49. 〈10.1134/S0081543817040034〉. 〈hal-01613096〉

Partager

Métriques

Consultations de la notice

77